Alert archive / Montana / Wind Chill Advisories in 2011

Wind Chill Advisory 13, NWS Glasgow, MT

February 8, 201112 counties in Montana

NWS Glasgow, MT issued this wind chill advisory at Feb 8, 2011, 2:28 PM MST for 12 counties in Montana. It took effect at Feb 8, 2011, 3:00 PM MST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Feb 8, 2011, 2:28 PM MST (21:28 UTC)
In effect from
Feb 8, 2011, 3:00 PM MST
Expired
Feb 9, 2011, 10:55 AM MST
In force
20 hr
Issued by
NWS Glasgow, MT

Counties Daniels County, MT, Dawson County, MT, Garfield County, MT, McCone County, MT, Petroleum County, MT, Phillips County, MT, Prairie County, MT, Richland County, MT, Roosevelt County, MT, Sheridan County, MT, Valley County, MT, Wibaux County, MT

The radar

The Glasgow radar (KGGW), 77 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 9.5 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2011-02-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2011-02-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1564 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

554 
WWUS45 KGGW 082128
WSWGGW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
228 PM MST TUE FEB 8 2011


MTZ016>020-022>027-059-061-062-091000-
/O.NEW.KGGW.WC.Y.0013.110208T2200Z-110209T1800Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-GARFIELD-MCCONE-RICHLAND-
DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-NORTHERN VALLEY-
EASTERN ROOSEVELT-
INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK...
HINSDALE...FRAZER...SCOBEY...PLENTYWOOD...MEDICINE LAKE...
WOLF POINT...POPLAR...JORDAN...CIRCLE...SIDNEY...FAIRVIEW...
GLENDIVE...RICHEY...TERRY...WIBAUX...WHITEWATER...OPHEIM...
CULBERTSON
228 PM MST TUE FEB 8 2011

...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST WEDNESDAY. 

* WIND CHILL VALUES: 20 TO 40 BELOW ZERO.

* TIMING: LOW WIND CHILLS AND TEMPERATURES WILL PERSIST THROUGH
  WEDNESDAY MORNING.

* OTHER IMPACTS: THIS COULD RESULT IN FROST BITE OR HYPOTHERMIA IF
  PRECAUTIONS ARE NOT TAKEN. WIND CHILLS OF 20 TO 40 BELOW CAN
  CAUSE FROSTBITE WITHIN 30 MINUTES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND
WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION
FROM THE DANGERS OF FROSTBITE.

&&

$$
4 follow-up statements
644 
WWUS45 KGGW 090329
WSWGGW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
829 PM MST TUE FEB 8 2011

MTZ021-060-091100-
/O.EXA.KGGW.WC.Y.0013.000000T0000Z-110209T1800Z/
PETROLEUM-SOUTHWEST PHILLIPS-
INCLUDING THE CITIES OF...WINNETT...ZORTMAN
829 PM MST TUE FEB 8 2011

...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST WEDNESDAY. 

* WIND CHILL VALUES: 20 TO 40 BELOW ZERO.

* TIMING: LOW WIND CHILLS AND TEMPERATURES WILL PERSIST THROUGH 
  LATE MORNING MORNING.

* OTHER IMPACTS: THIS COULD RESULT IN FROST BITE OR HYPOTHERMIA
  IF PRECAUTIONS ARE NOT TAKEN. WIND CHILLS OF 20 TO 40 BELOW 
  CAN CAUSE FROSTBITE WITHIN 30 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND
WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION
FROM THE DANGERS OF FROSTBITE.

&&

$$

MTZ016>020-022>027-059-061-062-091100-
/O.CON.KGGW.WC.Y.0013.000000T0000Z-110209T1800Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-GARFIELD-MCCONE-RICHLAND-
DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-NORTHERN VALLEY-
EASTERN ROOSEVELT-
INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK...
HINSDALE...FRAZER...SCOBEY...PLENTYWOOD...MEDICINE LAKE...
WOLF POINT...POPLAR...JORDAN...CIRCLE...SIDNEY...FAIRVIEW...
GLENDIVE...RICHEY...TERRY...WIBAUX...WHITEWATER...OPHEIM...
CULBERTSON
829 PM MST TUE FEB 8 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
WEDNESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
WEDNESDAY. 

* WIND CHILL VALUES: 20 TO 40 BELOW ZERO.

* TIMING: LOW WIND CHILLS AND TEMPERATURES WILL PERSIST THROUGH
  THE LATE MORNING.

* OTHER IMPACTS: THIS COULD RESULT IN FROST BITE OR HYPOTHERMIA
  IF PRECAUTIONS ARE NOT TAKEN. WIND CHILLS OF 20 TO 40 BELOW 
  CAN CAUSE FROSTBITE WITHIN 30 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND
WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION
FROM THE DANGERS OF FROSTBITE.

&&

$$
005 
WWUS45 KGGW 090404
WSWGGW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
904 PM MST TUE FEB 8 2011

MTZ018>020-024-062-091100-
/O.NEW.KGGW.WW.Y.0015.110209T0404Z-110209T1200Z/
/O.CON.KGGW.WC.Y.0013.000000T0000Z-110209T1800Z/
DANIELS-SHERIDAN-WESTERN ROOSEVELT-RICHLAND-EASTERN ROOSEVELT-
INCLUDING THE CITIES OF...SCOBEY...PLENTYWOOD...MEDICINE LAKE...
WOLF POINT...POPLAR...SIDNEY...FAIRVIEW...CULBERTSON
904 PM MST TUE FEB 8 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM MST WEDNESDAY...
...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WINTER
WEATHER ADVISORY FOR BLOWING AND DRIFTING SNOW...WHICH IS IN
EFFECT UNTIL 5 AM MST WEDNESDAY. A WIND CHILL ADVISORY REMAINS IN
EFFECT UNTIL 11 AM MST WEDNESDAY.

* MAIN WINTER WEATHER IMPACT: LOCAL ROADWAYS WILL EXPERIENCE LANE
  REDUCTIONS AND OCCASIONAL BLOCKING DUE TO SEVERE DRIFTING.

* WINTER WEATHER TIMING: WINDS WILL CONTINUE DRIFTING THROUGH
  EARLY MORNING.

* MAIN WIND CHILL IMPACT: 20 TO 40 BELOW ZERO.

* WIND CHILL TIMING: LOW WIND CHILLS AND TEMPERATURES WILL PERSIST
  THROUGH THE LATE MORNING.

* OTHER IMPACTS: WEST TO NORTHWEST WIND 15 TO 20 MPH WILL CONTINUE
  OVERNIGHT. VISIBILITY WILL BE REDUCED TO LESS THAN A HALF MILE
  AT TIMES WITH BLOWING SNOW. ROADS CAN QUICKLY BECOME DRIFTED
  IN... HINDERING LOW CLEARANCE VEHICLES. TRAVEL COULD BECOME
  DANGEROUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND
WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION
FROM THE DANGERS OF FROSTBITE.

&&

$$

MTZ016-017-021>023-025>027-059>061-091100-
/O.CON.KGGW.WC.Y.0013.000000T0000Z-110209T1800Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
PETROLEUM-GARFIELD-MCCONE-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-
INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK...
HINSDALE...FRAZER...WINNETT...JORDAN...CIRCLE...GLENDIVE...
RICHEY...TERRY...WIBAUX...WHITEWATER...ZORTMAN...OPHEIM
904 PM MST TUE FEB 8 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
WEDNESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
WEDNESDAY. 

* WIND CHILL VALUES: 20 TO 40 BELOW ZERO.

* TIMING: LOW WIND CHILLS AND TEMPERATURES WILL PERSIST THROUGH 
  THE LATE MORNING.

* OTHER IMPACTS: THIS COULD RESULT IN FROST BITE OR HYPOTHERMIA 
  IF PRECAUTIONS ARE NOT TAKEN. WIND CHILLS OF 20 TO 40 BELOW 
  CAN CAUSE FROSTBITE WITHIN 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND
WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION
FROM THE DANGERS OF FROSTBITE.

&&

$$
355 
WWUS45 KGGW 091017
WSWGGW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
317 AM MST WED FEB 9 2011

MTZ018>020-024-062-091800-
/O.EXT.KGGW.WW.Y.0015.000000T0000Z-110209T1800Z/
/O.CON.KGGW.WC.Y.0013.000000T0000Z-110209T1800Z/
DANIELS-SHERIDAN-WESTERN ROOSEVELT-RICHLAND-EASTERN ROOSEVELT-
INCLUDING THE CITIES OF...SCOBEY...PLENTYWOOD...MEDICINE LAKE...
WOLF POINT...POPLAR...SIDNEY...FAIRVIEW...CULBERTSON
317 AM MST WED FEB 9 2011

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 11 AM MST THIS
MORNING...
...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 11 AM MST THIS
MORNING. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
THIS MORNING. 

* MAIN WINTER WEATHER IMPACT: LOCAL ROADWAYS WILL EXPERIENCE LANE
  REDUCTIONS AND OCCASIONAL BLOCKING DUE TO SEVERE DRIFTING SNOW.

* WINTER WEATHER TIMING: THE WEST WINDS 15 TO 25 MPH WILL CONTINUE
  DRIFTING THE SNOW THROUGH LATE MORNING.

* MAIN WIND CHILL IMPACT: 20 BELOW TO 40 BELOW ZERO.

* WIND CHILL TIMING: LOW WIND CHILLS AND TEMPERATURES WILL
  PERSIST THROUGH THE LATE MORNING. 

* OTHER IMPACTS: VISIBILITY WILL BE REDUCED TO LESS THAN A HALF
  MILE AT TIMES WITH BLOWING SNOW. ROADS CAN QUICKLY BECOME
  DRIFTED IN... HINDERING LOW CLEARANCE VEHICLES. TRAVEL COULD
  BECOME DANGEROUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND
WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION
FROM THE DANGERS OF FROSTBITE.

&&

$$

MTZ016-017-021>023-025>027-059>061-091800-
/O.CON.KGGW.WC.Y.0013.000000T0000Z-110209T1800Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
PETROLEUM-GARFIELD-MCCONE-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-
INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK...
HINSDALE...FRAZER...WINNETT...JORDAN...CIRCLE...GLENDIVE...
RICHEY...TERRY...WIBAUX...WHITEWATER...ZORTMAN...OPHEIM
317 AM MST WED FEB 9 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

* WIND CHILL VALUES: 20 TO 40 BELOW ZERO.

* TIMING: LOW WIND CHILLS AND TEMPERATURES WILL PERSIST THROUGH 
  THE LATE MORNING.

* OTHER IMPACTS: THIS COULD RESULT IN FROST BITE OR HYPOTHERMIA 
  IF PRECAUTIONS ARE NOT TAKEN. WIND CHILLS OF 20 TO 40 BELOW 
  CAN CAUSE FROSTBITE WITHIN 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND
WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION
FROM THE DANGERS OF FROSTBITE.

&&

$$
047 
WWUS45 KGGW 091755
WSWGGW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
1055 AM MST WED FEB 9 2011


MTZ018>020-024-062-091900-
/O.CAN.KGGW.WC.Y.0013.000000T0000Z-110209T1800Z/
/O.CAN.KGGW.WW.Y.0015.000000T0000Z-110209T1800Z/
DANIELS-SHERIDAN-WESTERN ROOSEVELT-RICHLAND-EASTERN ROOSEVELT-
INCLUDING THE CITIES OF...SCOBEY...PLENTYWOOD...MEDICINE LAKE...
WOLF POINT...POPLAR...SIDNEY...FAIRVIEW...CULBERTSON
1055 AM MST WED FEB 9 2011

...WIND CHILL ADVISORY IS CANCELLED...
...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE WIND
CHILL ADVISORY. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. 

LIGHT WINDS ACROSS THE AREA THIS MORNING HAVE RESULTED IN LITTLE
OR NO DRIFTING SNOW ACROSS THE AREA. THEREFORE...THE WINTER WEATHER
ADVISORY HAS BEEN CANCELLED.

ALSO THE LIGHT WINDS AND RISING TEMPERATURES WILL RESULT IN
ALLEVIATING THE DANGEROUS WIND CHILLS IN MOST PLACES BY THIS
AFTERNOON. THEREFORE...THE WIND CHILL ADVISORY HAS BEEN
CANCELLED.

$$

MTZ016-017-021>023-025>027-059>061-091900-
/O.CAN.KGGW.WC.Y.0013.000000T0000Z-110209T1800Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
PETROLEUM-GARFIELD-MCCONE-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-
INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK...
HINSDALE...FRAZER...WINNETT...JORDAN...CIRCLE...GLENDIVE...
RICHEY...TERRY...WIBAUX...WHITEWATER...ZORTMAN...OPHEIM
1055 AM MST WED FEB 9 2011

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE WIND
CHILL ADVISORY. 

THE LIGHT WINDS AND RISING TEMPERATURES WILL RESULT IN ALLEVIATING
THE DANGEROUS WIND CHILLS IN MOST PLACES BY THIS AFTERNOON.
THEREFORE...THE WIND CHILL ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this wind chill advisory went out at Feb 8, 10:19 AM MST, 4 hours 9 minutes earlier.

Area forecast discussion, Feb 8, 10:19 AM MST, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
1019 AM MST TUE FEB 8 2011

.SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH THURSDAY...
ARCTIC HIGH PRESSURE OVER EASTERN MONTANA THIS MORNING...WITH VERY
COLD BUT SHALLOW INVERSION IN PLACE. INVERSION ALREADY SHALLOWING
WITH RIDGE TOPS WARMING SIGNIFICANTLY WHILE COLD AIR LINGERS IN
THE RIVER VALLEYS. FAIRLY LARGE TEMPERATURE DIFFERENCES DEVELOPING
OVER SHORT DISTANCES...SHOULD NARROW THROUGH THE DAY...ALTHOUGH
VALLEYS SHOULD REMAIN COLD. WITH THE WINDS MOSTLY BELOW 10 MPH AND
WIDE RANGE OF TEMPERATURES WILL DROP THE CURRENT WIND CHILL
WARNING AND ADVISORY. WILL LIKELY NEED ANOTHER ADVISORY FOR MOST
OF THE REGION TONIGHT AS WINDS WILL BE A LITTLE STRONG WITH HIGH
SLIDING TO THE SOUTH. EBERT

PREVIOUS SHORT TERM DISCUSSION...TODAY THROUGH WEDNESDAY
MORNING... SYNOPTICALLY A LARGE SCALE RIDGE IS SITUATED OVER THE
NORTHERN PACIFIC OCEAN FROM ALASKA TO WELL OFF THE SOUTHERN
CALIFORNIA COAST. TO THE EAST A COLD CORE TROUGH IS DOMINATING THE
INTERIOR OF NORTH AMERICA WITH THE INTERFACE FOR THESE TWO MAJOR
SYSTEMS BEING STRAIGHT DOWN THE NORTH AMERICAN ROCKY MOUNTAIN
FRONT RANGE. THIS SET UP A A NORTHWEST FLOW PATTERN ACROSS THE
HIGH PLAINS WITH COLD AIR INTRUDING INTO NORTHEAST MONTANA CAUSING
CLEAR SKIES AND COLD MORNINGS THROUGH WEDNESDAY. WIND CHILLS WILL
BE A PROBLEM EACH PERIOD WITH WIND CHILL ADVISORY/WARNING
CURRENTLY OUT UNTIL 11AM. AT WHICH POINT BOTH WILL BE ROLLED BACK
A NOTCH THROUGH THE NEXT EVENING.

WEDNESDAY AFTERNOON THROUGH THURSDAY... THE WHOLE SYNOPTIC SET UP
IS ANTICIPATED TO PRESS EASTWARD ABOUT A HALF A STATE IN. THIS
WILL ALLOW FOR THE DOWN SLOPING PROCESS TO BEGIN SETTING UP AND A
WARMING TREND TO TAKE HOLD ESPECIALLY AROUND THE MISSOURI BREAK
AND HIGHER ELEVATIONS. SOME HYDROLOGY CONCERNS COULD ALSO BE
ANTICIPATED HERE AS SLIGHT MELTING WILL BEGIN AGAIN FOR NEW SNOW
ALONG THE MUSSELSHELL RIVER DRIVING UP WATER LEVELS. DOMINANTLY
THIS PERIOD SHOULD ANTICIPATE BEING DRY AS WELL... BUT A SMALL
MESOSCALE DISTURBANCE IS SHOWING UP IN A FEW MODELS AS PASSING
THROUGH THE DAKOTAS AND MAY CLIP THE FAR NORTHEASTERN SECTION OF
THE CWA. GAH

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...
NORTHWEST FLOW ALOFT WILL BRING A WEAK SHORTWAVE THROUGH
SASKACHEWAN TO THE DAKOTAS THURSDAY NIGHT AND FRIDAY. MOST OF THE
MOISTURE WILL STAY TO THE NORTH AND EAST OF MONTANA. HOWEVER...THE
SYSTEM MAY CATCH THE NORTHEAST CORNER OF THE STATE. WILL MENTION A
SLIGHT CHANCE OF SNOW FOR NOW.

UPPER RIDGE WILL MOVE ACROSS MONTANA FRIDAY AND SATURDAY BRINGING
ABOVE FREEZING TEMPERATURES TO MOST IF NOT ALL LOCATIONS FOR HIGHS.
SATURDAY NIGHT THROUGH SUNDAY NIGHT...A SHORTWAVE TROUGH MOVING THROUGH
THE AREA WILL FLATTEN THE RIDGE AND BRING A MAINLY DRY COLD FRONT
THROUGH THE AREA.

THE MODELS AGREE IN REBOUNDING THE RIDGE ON MONDAY AND TUESDAY
WITH SOMEWHAT ABOVE NORMAL TEMPERATURES WITH DRY WEATHER.  FORRESTER

&&

.AVIATION...
VFR WITH MOSTLY CLEAR SKIES TODAY WITH THE EXCEPTION TO THE MVFR
CONDITIONS AT KSDY DUE TO PATCHY ICE FOG. THE COLD CONDITIONS WILL
CONTINUE THE REST OF THE AFTERNOON WITH LIGHT AND VARIABLE WINDS
OF THE MORNING BECOMING WEST AROUND 12 TO 17 KNOTS BY EARLY
AFTERNOON AT ALL TERMINALS. THIS EVENING AND TONIGHT THE WESTERLY
WINDS WILL CONTINUE AT 5 TO 10 KNOTS WITH VFR CONDITIONS AT ALL
TERMINALS. RSMITH

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Feb 8, 2:26 PM MST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
226 PM MST TUE FEB 8 2011

MTZ016>027-059>062-091100-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-
RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
226 PM MST TUE FEB 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

BELOW ZERO TEMPERATURES AND WIND CHILLS OF 20 TO 40 BELOW WILL
PERSIST THROUGH TONIGHT. A WIND CHILL ADVISORY IS IN EFFECT FOR
MOST OF NORTHEAST MONTANA THROUGH WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Feb 8, 11:48 AM MST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1148 AM MST TUE FEB 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     EXTR WIND CHILL  NAVAJO                  48.79N 105.06W
02/08/2011  E-40.00 F        DANIELS            MT   MESONET

            DAVIS UNIT

0618 AM     EXTR WIND CHILL  2 E POPLAR              48.11N 105.15W
02/08/2011  M-43.00 F        ROOSEVELT          MT   MESONET

            POPLAR RAWS

0639 AM     EXTR WIND CHILL  2 E WOLF POINT          48.09N 105.60W
02/08/2011  M-48.00 F        ROOSEVELT          MT   ASOS

0700 AM     EXTR WIND CHILL  14 ENE PLENTYWOOD       48.85N 104.28W
02/08/2011  M-40.00 F        SHERIDAN           MT   MESONET

            COMERTOWN DOT HWY 5

0700 AM     EXTR WIND CHILL  WESTBY                  48.87N 104.05W
02/08/2011  E-47.00 F        SHERIDAN           MT   CO-OP OBSERVER

0700 AM     EXTR WIND CHILL  2 SE MEDICINE LAKE      48.48N 104.47W
02/08/2011  E-47.00 F        SHERIDAN           MT   MESONET

            MEDICINE LAKE RAWS

&&

RSMITH

Nearby

Wind Chill Advisories in Montana, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.